# SDR YENA2023102401316

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 27,663 hours, 76,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION AT RH OUTER WING, TOP SKIN, LOWER SURFACE, OVERHANG BTW RIB 7 AND RIB 8 (CPCP RELATED REFER TO MPD TASK 572066-01); (RESOLVED ON W/O: 1238735 TASKCARD: NR-00036) REF TO AEROMAN WO 2023 252/1 NR 2023-456312, ACCOMPLISHED REPAIR OF CORROSION ON RH WING TOP SKIN PANEL 2 TRAILING EDGE OVERHANG BETWEEN RIBS
 3494.5-4490.52 IN ACCORDANCE WITH SAL EA 57-0275-23 COVER AND P1 THRU P8 AND AIRBUS RDAF 81262491/005/2023 ISSUE A AND EC A23-944-01.
